# SDR DALA2024101410033

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0603673) R/H HORIZONTAL PRESSURE DECK CRACKED 2" AFT OF 663 VERTICAL PRESSURE WEB, 6" INBOARD OF RBL 45.50. REPAIRED R/H HORIZONTAL PRESSURE DECK AFT OF 663 VERTICAL PRESSURE WEB 6" INBOARD OF RBL 45.50 IAW B737-800 SRM 53-40-51-2R-2 O.
